MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the right side.Subsequently, the patient's poly disassociated.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.(b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6), 320-15-01 - eq rev glenoid plate.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm.(b)(6), 321-20-00 - equinoxe reverse shoulder drill kit.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b.The revision reported may have been due to disassembly between the humeral liner and humeral tray.However, the reported disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22088005
Report Number1038671-2025-02148
Device Sequence Number20559500
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date10/16/2025
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown